Welcome, Guest. Please login or register.
July 15, 2024, 03:56:10 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 55130
  • Total Topics: 4851
  • Online Today: 209
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 46
Total: 46

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Post Harvoni Skin Rashes Driving me Insane  (Read 7532 times)

0 Members and 1 Guest are viewing this topic.

Offline hope2bcured

  • Member
  • Posts: 26
Post Harvoni Skin Rashes Driving me Insane
« on: February 20, 2016, 12:08:07 am »
I stopped Harvoni Sept 13, had some joint pain (thankfully that has mostly subsided) Liver pains have subsided, Memory Issues still bugging me, but the absolute worst is this insane rash that comes out as whitish itchy welts, I scratch (cant stop its so bad) I have had minimal rashes like this in the past well maybe a little different. I always used Clobetasol for it and it always worked, I went thru one tube in less than a week and it did nothing. My dr just gave me 5 tubes of something thats not working. Ive been going thru bottles of Benedryl thats doing nothing. This started about a week after taking just one pill difulcan for a yeast infection I developed after my third round of antibiotics since christmas. Im so damn uncomfortable I have no clue if this is common post Harvoni I even asked the pharmacist if it could be a reaction to that antifungal she said no its been too long. Anyone have any ideas? I even went to acupuncture she said its Liver detox from the powerful meds, I have no clue, last night I tried epsom salts in a tub, it seemed to bring comfort for a few hours, tonight I tried it nothing. Im almost ready to go the ER this is awful.  Anyone else have this? Or have any suggestions how to stop it?   thanks.

Offline marybarter

  • Member
  • Posts: 10
Re: Post Harvoni Skin Rashes Driving me Insane
« Reply #1 on: February 21, 2016, 02:31:20 pm »
I have had an itchy rash that the doctor thinks is eczema since I stopped Harvoni on September 5, 2015. I never had anything like it in my life until that time.   It's on my elbows and one side of my lower back.  The only remedy I know that works is to try really hard not to scratch it and use cortisone cream every time you think of it.  I managed to finally have some respite for the last month but, when I start to feel "that" itch, I practically tie my hands so I won't scratch.  If I scratch, it only gets worse and develops in to a full blown, ugly, itchy scab on my elbows.  The other thing that works is Aloe Vera gel but that's just to keep the itching away.  Remember to use the prescription cream even when the rash hasn't reappeared because that keeps it from developing.  Otherwise, I still have joint pain and intestinal problems but they are slowly resolving.

Offline hope2bcured

  • Member
  • Posts: 26
Re: Post Harvoni Skin Rashes Driving me Insane
« Reply #2 on: February 22, 2016, 08:22:57 am »
Thank you Mary for your response. Mine was so out of control (popping up all over) I had to go to the ER yesterday. They gave me steroids but, I am very reluctant to take them. They also gave me Atarax, all my liver tests looked good just an elevated Alk Phosp, that has always been elevated. One thing we came up with, is I changed pharmacies with my Atenolol and the new ones are a different manufacturer, I am going to try to see if its that.  Since Christmas I have been on 3 different antibiotics that left me with a Yeast infection and had to take Difulcan for that, and shortly after that the rashes began.  Who knows, I just know I never had any of this prior to Harvoni.  Thanks so much for sharing your experience I hope yours stops.

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.